Alert archive / Oklahoma / River Flood Warnings in 2011
River Flood Warning 2, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Apr 25, 2011, 2:05 PM CDT for McCurtain County, Oklahoma. It took effect at Apr 25, 2011, 11:21 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2011, 2:05 PM CDT (19:05 UTC)
- In effect from
- Apr 25, 2011, 11:21 PM CDT
- Expired
- Apr 26, 2011, 6:08 AM CDT
- In force
- 7 hr
- Issued by
- NWS Shreveport, LA
- Flood severity
- Minor
County McCurtain County, OK
The radar
The Western Arkansas radar (KSRX), 136 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Glover River at Glover (GLOO2). The gauge peaked at 15.25 ft at Apr 26, 2011, 12:00 AM CDT.
- Action stage
- 15.5 ft
- Minor stage
- 16 ft
- Moderate stage
- 19 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07337900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
917 WGUS44 KSHV 251905 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 205 PM CDT MON APR 25 2011 OKC089-261905- /O.NEW.KSHV.FL.W.0002.110426T0421Z-110427T0138Z/ /GLOO2.1.ER.110426T0421Z.110426T0600Z.110426T0738Z.NO/ 205 PM CDT MON APR 25 2011 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE GLOVER RIVER AT GLOVER OKLAHOMA. * FROM THIS EVENING TO TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 130 PM MONDAY THE STAGE WAS 5.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 17.8 FEET BY AFTER MIDNIGHT EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY AFTER MIDNIGHT EARLY TUESDAY MORNING. * IMPACT...AT 19.0 FEET...MINOR TO MODERATE FLOODING WILL TAKE PLACE ON THE GLOVER RIVER WEST OF GLOVER OKLAHOMA AND ESPECIALLY AT ITS CONFLUENCE WITH THE LITTLE RIVER WEST OF GOLDEN OKLAHOMA. $$
1 follow-up statement
921 WGUS84 KSHV 261108 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 608 AM CDT TUE APR 26 2011 OKC089-261138- /O.CAN.KSHV.FL.W.0002.000000T0000Z-110427T0138Z/ /GLOO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 608 AM CDT TUE APR 26 2011 THE FLOOD WARNING IS CANCELLED FOR THE GLOVER RIVER AT GLOVER OKLAHOMA. * AT 530 AM TUESDAY THE STAGE WAS 11.6 FEET. * FLOOD STAGE IS 16 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 15.3 FEET DURING LATE MONDAY EVENING. THE GLOVER RIVER WILL FALL TO 5.3 FEET BY WEDNESDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 25, 11:10 AM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, Apr 25, 11:10 AM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1110 AM CDT MON APR 25 2011
.DISCUSSION...
NEW TORNADO WATCH 201 ALREADY ISSUED FOR THE NORTH AND NORTHWEST
PORTION OF THE CWA. UPDATED ZONES AND WCN HAS ALREADY BEEN SENT.
NO OTHER CHANGES ATTM.
&&
AVIATION...
SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP AFTER 18Z...POSSIBLY
PRODUCING SEVERE TURBULENCE...LOW LEVEL WIND SHEAR...AND HAIL. SSW
WINDS 15 TO 20KTS AFTER 16Z FOR MOST OF AREA...INCREASING AT MLU AND
ELD TERMINALS BY AROUND 21Z. OTHERWISE...MVFR CEILINGS FORECAST TO
DIMINISH BY 18Z...WITH REDEVELOPMENT POSSIBLE BY 10Z TUESDAY. /05/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 87 71 84 68 78 / 60 70 60 60 40
MLU 89 71 85 69 81 / 40 70 60 60 50
DEQ 81 62 75 58 69 / 80 80 70 70 60
TXK 84 66 79 65 73 / 70 80 70 70 50
ELD 86 67 81 66 75 / 60 80 70 70 50
TYR 87 67 83 65 75 / 70 70 60 60 40
GGG 87 69 82 66 77 / 70 70 60 60 40
LFK 88 72 87 69 81 / 40 50 50 50 30
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.
OK...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: OKZ077.
TX...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&
14Hazardous weather outlook, Apr 25, 12:00 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT MON APR 25 2011 ARZ050-051-059>061-070>073-LAZ001>006-OKZ077-TXZ096-097-108>112- 124>126-136>138-261100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS- CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON- 1200 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTHEAST TEXAS... SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AS WELL AS NORTHWEST LOUISIANA. THERE WILL BE A HEIGHTENED THREAT FOR TORNADOES ALONG AND NORTHWEST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS... SOUTHEAST OKLAHOMA AS WELL AS SOUTHWEST ARKANSAS. THIS HEIGHTENED THREAT WILL CONTINUE THROUGH THE OVERNIGHT HOURS AND SPREAD EASTWARD...ENCOMPASSING MORE OF SOUTHERN ARKANSAS AS WELL AS NORTHWEST LOUISIANA. TRAINING OF STORMS COULD DEVELOP ACROSS SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS THIS AFTERNOON AND CONTINUE THROUGH THE OVERNIGHT HOURS...RESULTING IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... STRONG TO SEVERE THUNDERSTORMS...PRODUCING LOCALLY HEAVY RAINFALL WILL CONTINUE TUESDAY INTO TUESDAY NIGHT ACROSS THE REGION. THE POTENTIAL FOR DAMAGING WIND GUSTS...HAIL AND TORNADOES WILL CONTINUE AS WELL WITH A PROLONGED HEAVY RAIN THREAT...MAINLY ACROSS SOUTHEAST OKLAHOMA INTO SOUTHWEST AND SOUTH CENTRAL ARKANSAS THROUGH TUESDAY NIGHT. A STRONG COLD FRONT WILL PUSH THROUGH THE REGION ON WEDNESDAY...BRINGING AN END TO THE THUNDERSTORM ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY...PERHAPS INTO TUESDAY AND TUESDAY NIGHT AS THERE WILL BE A PROLONGED THREAT OF WIDESPREAD SEVERE THUNDERSTORMS ACROSS THE REGION. LAZ010>014-017>022-TXZ149>153-165>167-261100- DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1200 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... MUCH OF THE UPPER LEVEL SUPPORT FOR WIDESPREAD SEVERE THUNDERSTORMS IS EXPECTED TO BE JUST NORTH OF THE REGION TODAY THROUGH TONIGHT. SEVERE THUNDERSTORMS WILL BE MORE ISOLATED IN NATURE...AND WILL DEPEND UPON LEFT OVER BOUNDARIES PRODUCED BY THUNDERSTORM ACTIVITY FURTHER NORTH. INSTABILITY WILL BE STRONG TODAY INTO THIS EVENING... THUS ANY STORMS THAT DEVELOP COULD QUICKLY BECOME SEVERE...PRODUCING LARGE HAIL...DAMAGING WIND GUSTS. AN ISOLATED TORNADO CANNOT BE COMPLETELY RULED OUT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE THREAT FOR MORE WIDESPREAD SEVERE THUNDERSTORMS APPEARS TO BE GREATER ACROSS THE REGION TUESDAY INTO TUESDAY NIGHT. WHILE THE GREATER THREAT WILL AGAIN BE JUST NORTH OF THE REGION...ANY THUNDERSTORMS THAT DEVELOP WILL HAVE THE CAPABILITY OF PRODUCING LARGE HAIL...DAMAGING WIND GUSTS AND ISOLATED TORNADOES. THE ACTIVITY SHOULD BE WINDING DOWN AHEAD OF A COLD FRONT WHICH SHOULD BE MOVING THROUGH THE REGION ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING WITH ACTIVATION MORE LIKELY NEEDED FOR TUESDAY THROUGH TUESDAY NIGHT.
In the hours before
Local storm report, Apr 25, 9:16 AM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
916 AM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM FUNNEL CLOUD 4 NE FULTON 33.65N 93.77W
04/25/2011 HEMPSTEAD AR EMERGENCY MNGR
&&
20Local storm report, Apr 25, 9:54 AM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
954 AM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM TSTM WND DMG WASHINGTON 33.77N 93.68W
04/25/2011 HEMPSTEAD AR EMERGENCY MNGR
TREES DOWN BETWEEN WASHINGTON AND OAKHAVEN.
&&
20Local storm report, Apr 25, 10:40 AM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1040 AM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM TSTM WND DMG 2 N FULTON 33.64N 93.81W
04/25/2011 HEMPSTEAD AR EMERGENCY MNGR
10 TREES DOWN NORTH OF FULTON
&&
20Special weather statement, Apr 25, 11:21 AM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1121 AM CDT MON APR 25 2011
OKZ077-TXZ096-251715-
MCCURTAIN-RED RIVER-
1121 AM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1215 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHEAST OKLAHOMA...
MCCURTAIN...
IN NORTHEAST TEXAS...
RED RIVER...
INCLUDING THE FOLLOWING LOCATIONS...
BROKEN BOW...IDABEL...BAGWELL...BOGATA...CLARKSVILLE AND
MANCHESTER...
AT 1115 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A CLUSTER OF STRONG THUNDERSTORMS FROM 5 MILES EAST OF
RINGOLD...TO 5 MILES NORTHWEST OF MANCHESTER...TO 10 MILES SOUTHEAST
OF PARIS...MOVING NORTHEAST AT 55 MPH.
NICKEL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE POSSIBLE WITH THESE
STORMS.
12Local storm report, Apr 25, 1:02 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
102 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG WRIGHT CITY 34.06N 95.01W
04/25/2011 MCCURTAIN OK LAW ENFORCEMENT
TREES REPORTED DOWN.
&&
20Local storm report, Apr 25, 1:31 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
131 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM FUNNEL CLOUD HOCHATOWN 34.20N 94.67W
04/25/2011 MCCURTAIN OK FIRE DEPT/RESCUE
VERY HEAVY RAINFALL AND PEA HAIL AS WELL.
&&
08The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 9:35 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 55 min |
| Apr 24, 9:49 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 41 min |
| Apr 24, 10:17 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 58 min |
| Apr 25, 12:14 AM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 76 min |
| Apr 25, 12:41 AM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 64 min |
| Apr 25, 3:48 AM CDT | Lake Wind Advisory | SHV | McCurtain | 21 hr |
| Apr 25, 5:19 AM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 56 min |
| Apr 25, 6:14 AM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 61 min |
| Apr 25, 12:11 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 49 min |
| Apr 25, 12:29 PM CDT | Flash Flood Warning | SHV | McCurtain | 4 hr |
| Apr 25, 12:59 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 61 min |
| Apr 25, 1:22 PM CDT | Tornado Warning | SHV | McCurtain | 23 min |
| Apr 25, 1:37 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 38 min |
| Apr 25, 1:48 PM CDT | Tornado Warning | SHV | McCurtain | 27 min |
| Apr 25, 2:10 PM CDT | Tornado Warning | SHV | McCurtain | 35 min |
| Apr 25, 2:37 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 38 min |
| Apr 25, 2:53 PM CDT | Flash Flood Warning | SHV | McCurtain | 4 hr |
| Apr 25, 3:14 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 46 min |
| Apr 25, 3:39 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 51 min |
| Apr 25, 3:49 PM CDT | Flash Flood Watch | SHV | McCurtain | 39 hr |
| Apr 25, 4:02 PM CDT | Tornado Warning | SHV | McCurtain | 28 min |
| Apr 25, 4:31 PM CDT | Flash Flood Warning | SHV | McCurtain | 4 hr |
| Apr 25, 5:14 PM CDT | Tornado Warning | SHV | McCurtain | 31 min |
| Apr 25, 5:27 PM CDT | Tornado Warning | SHV | McCurtain | 33 min |
| Apr 25, 5:30 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 45 min |
| Apr 25, 6:02 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 43 min |
| Apr 25, 6:43 PM CDT | Flash Flood Warning | SHV | McCurtain | 3 hr |
Nearby
River Flood Warnings in Oklahoma, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.